# SDR AALA20002023

- Difficulty date: November 27, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 11 SPOTS OF CORROSION IN LEFT AFT LAVATORY FLOOR FROM LBL 30 INCHES TO LBL 50 INCHES.  REMOVED CORROSION PER SRM 51-10-00.  INSTALLED REPAIR DOUBLER OVER OUT OF LIMITS PORTION PER SRM 51-40-00.  TREATED AND PRIMED AREA.  (M)
